# SDR IPXA2023081493897

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: UPS53571530200
- Part serial: NA
- Condition: Dented
- Location: Fr 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH HORZ STAB BOX FRAME F86 WEB HAS A DENT.REPLACED IAW 51-31-00.
